# SDR 96ZZZX1802

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N781LL
- Make and model: Bell 206L
- Aircraft serial: 45079
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Chip Plug
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HEAVY METAL CONTAMINATION ON UPPER AND LOWER CHIP PLUGS.  METAL FOUND IN NICAD EXTERNAL OIL FILTER ALSO.  ALL CONTAMINATION WAS FERROUS METAL.
